# SDR ASAA2023042943271

- Difficulty date: April 29, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LH TRANSITION PANEL IS CORRODED AT STA 758-808. GROUNDED - YES. EVALUATED AFT CARGO L/H TRANSITION PANEL FROM FR STA 758 TO FR STA 808. ORIGINAL MATERIAL THKS .040 PER BAC PROFILE DWG 1496-377 REMOVED .040, REMAINING .000 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED DAMAGE AREA IAW SRM 53-00-53-2R-5.4.B MATERIAL ID AS BAC 1496-377 PO# 1052179.1 PER SRM 53-00-53-2R-5.4.D TABLE 201. LOCATED, DRILLED & C'SUNK & DEBURRED SRM 53-00-53-2R-5.4.F ALODINED REPAIR PARTS IAW SRM 53-00-53-2R-2.4.I PRIMERED REPAIR PARTS IAW SRM 53-00-53-2R-5.4.I PRIMERED REPAIR PARTS IAW SRM 53-00-53-2R-5.4.I INSTALLED NUT PLATES PER SRM 53-00-53-2R-5.4.K INSTALLED AFT CARGO L/H SIDE PLATE IAW SRM 53-00-53-2R-5.4.L
